On Idempotent Operators In A Hilbert Space

Ivan Vidav

Publications de l'Institut Mathématique (1964)

  • Volume: 4(18), Issue: 24, page 157-163
  • ISSN: 0350-1302

How to cite


Ivan Vidav. "On Idempotent Operators In A Hilbert Space." Publications de l'Institut Mathématique 4(18).24 (1964): 157-163. <http://eudml.org/doc/255298>.

author = {Ivan Vidav},
journal = {Publications de l'Institut Mathématique},
keywords = {functional analysis},
language = {eng},
number = {24},
pages = {157-163},
publisher = {Matematički institut SANU},
title = {On Idempotent Operators In A Hilbert Space},
url = {http://eudml.org/doc/255298},
volume = {4(18)},
year = {1964},

AU - Ivan Vidav
TI - On Idempotent Operators In A Hilbert Space
JO - Publications de l'Institut Mathématique
PY - 1964
PB - Matematički institut SANU
VL - 4(18)
IS - 24
SP - 157
EP - 163
LA - eng
KW - functional analysis
UR - http://eudml.org/doc/255298
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.